


default search action
"Feferman-Vaught Decompositions for Prefix Classes of First Order Logic."
Abhisekh Sankaran (2023)
- Abhisekh Sankaran
:
Feferman-Vaught Decompositions for Prefix Classes of First Order Logic. J. Log. Lang. Inf. 32(1): 147-174 (2023)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.